# SDR SWAA2019032130901

- Difficulty date: February 8, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 59,081 hours, 25,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FLOOR SUPPORT RAIL CORRODED AROUND NUTPLATE HOLES BETWEEN BS 794 TO BS 847, RBL 14.  R&R CARGO TRACK PER DWG AND SRM.
